Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 142, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 30, 2006, 7:14 AM CDT for Sheboygan County, Wisconsin. It was in force for 76 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2006, 7:14 AM CDT (12:14 UTC)
- Expired
- Jul 30, 2006, 8:30 AM CDT
- In force
- 76 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 7:50 AM CDT | TSTM WND GST 60 | Cascade, WI | |
| Jul 30, 7:50 AM CDT | HAIL 0.88 | Cascade, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3708 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 301214
SVRMKX
WIC117-301330-
/O.NEW.KMKX.SV.W.0142.060730T1214Z-060730T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 AM CDT SUN JUL 30 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN
* UNTIL 830 AM CDT
* AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 26 MILES NORTH OF HOWARDS
GROVE TO 25 MILES WEST OF ELKHART LAKE...OR ALONG A LINE EXTENDING
FROM 12 MILES NORTHWEST OF MANITOWOC TO 6 MILES SOUTHEAST OF
OSHKOSH...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELKHART LAKE BY 745 AM CDT...
HOWARDS GROVE BY 755 AM CDT...
PLYMOUTH BY 800 AM CDT...
SHEBOYGAN FALLS...SHEBOYGAN AND KOHLER BY 810 AM CDT...
OOSTBURG BY 820 AM CDT...
CEDAR GROVE BY 825 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
PARTS OF EAST CENTRAL WISCONSIN. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
MBK7 follow-up statements
000
WWUS53 KMKX 301223
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 AM CDT SUN JUL 30 2006
WIC117-301330-
/O.CON.KMKX.SV.W.0142.000000T0000Z-060730T1330Z/
SHEBOYGAN WI-
723 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SHEBOYGAN COUNTY...
AT 723 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 24 MILES NORTH OF HAVEN TO
20 MILES NORTHWEST OF GREENBUSH...OR ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF MANITOWOC TO 8 MILES SOUTHEAST OF OSHKOSH...MOVING
SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREENBUSH...GLENBEULAH AND ELKHART LAKE BY 755 AM CDT...
JOHNSONVILLE...HAVEN...PLYMOUTH AND HOWARDS GROVE BY 805 AM CDT...
BEECHWOOD...WALDO AND SHEBOYGAN FALLS BY 815 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
BB000
WWUS53 KMKX 301233
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 AM CDT SUN JUL 30 2006
WIC117-301330-
/O.CON.KMKX.SV.W.0142.000000T0000Z-060730T1330Z/
SHEBOYGAN WI-
733 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SHEBOYGAN COUNTY...
AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTH OF HAVEN TO
20 MILES WEST OF GREENBUSH...OR ALONG A LINE EXTENDING FROM 6 MILES
WEST OF MANITOWOC TO FOND DU LAC...MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREENBUSH...GLENBEULAH AND ELKHART LAKE BY 745 AM CDT...
JOHNSONVILLE...PLYMOUTH AND HOWARDS GROVE BY 750 AM CDT...
HAVEN BY 755 AM CDT...
BEECHWOOD...WALDO AND SHEBOYGAN FALLS BY 800 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
BB000
WWUS53 KMKX 301244
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 AM CDT SUN JUL 30 2006
WIC117-301330-
/O.CON.KMKX.SV.W.0142.000000T0000Z-060730T1330Z/
SHEBOYGAN WI-
743 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SHEBOYGAN COUNTY...
AT 743 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF HAVEN TO
ELKHART LAKE TO 13 MILES WEST OF GREENBUSH...OR ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF MANITOWOC TO 11 MILES NORTHWEST OF
PLYMOUTH TO 6 MILES EAST OF FOND DU LAC...MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREENBUSH...GLENBEULAH AND ELKHART LAKE BY 750 AM CDT...
JOHNSONVILLE...HAVEN...PLYMOUTH AND HOWARDS GROVE BY 755 AM CDT...
BEECHWOOD...BATAVIA AND WALDO BY 805 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
BB000
WWUS53 KMKX 301253
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 AM CDT SUN JUL 30 2006
WIC117-301330-
/O.CON.KMKX.SV.W.0142.000000T0000Z-060730T1330Z/
SHEBOYGAN WI-
752 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SHEBOYGAN COUNTY...
AT 752 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF BEECHWOOD
TO GLENBEULAH TO HAVEN...OR ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF KEWASKUM TO PLYMOUTH TO 6 MILES NORTHEAST OF HOWARDS
GROVE...MOVING SOUTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HAVEN...PLYMOUTH AND HOWARDS GROVE BY 800 AM CDT...
BEECHWOOD AND CASCADE BY 805 AM CDT...
BATAVIA...WALDO...SHEBOYGAN FALLS AND SHEBOYGAN BY 810 AM CDT...
HINGHAM BY 815 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
BB000
WWUS53 KMKX 301302
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
802 AM CDT SUN JUL 30 2006
WIC117-301330-
/O.CON.KMKX.SV.W.0142.000000T0000Z-060730T1330Z/
SHEBOYGAN WI-
802 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SHEBOYGAN COUNTY...
AT 802 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BEECHWOOD TO PLYMOUTH TO HAVEN...OR ALONG
A LINE EXTENDING FROM 9 MILES NORTH OF KEWASKUM TO PLYMOUTH TO
HOWARDS GROVE...MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BEECHWOOD...BATAVIA...WALDO AND SHEBOYGAN FALLS BY 810 AM CDT...
HINGHAM...SHEBOYGAN AND ADELL BY 815 AM CDT...
GIBBSVILLE BY 820 AM CDT...
OOSTBURG AND CEDAR GROVE BY 825 AM CDT...
LAW ENFORCEMENT REPORTED DAMAGING WINDS ACROSS NORTHWEST SHEBOYGAN
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
BB000
WWUS53 KMKX 301314
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
814 AM CDT SUN JUL 30 2006
WIC117-301330-
/O.CON.KMKX.SV.W.0142.000000T0000Z-060730T1330Z/
SHEBOYGAN WI-
814 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SHEBOYGAN COUNTY...
AT 814 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BATAVIA TO CASCADE TO SHEBOYGAN...OR
ALONG A LINE EXTENDING FROM 11 MILES EAST OF KEWASKUM TO PLYMOUTH TO
SHEBOYGAN...MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GIBBSVILLE AND OOSTBURG BY 820 AM CDT...
CEDAR GROVE BY 830 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
BB000
WWUS53 KMKX 301323
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 AM CDT SUN JUL 30 2006
WIC117-301333-
/O.EXP.KMKX.SV.W.0142.000000T0000Z-060730T1330Z/
SHEBOYGAN WI-
823 AM CDT SUN JUL 30 2006
...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY EXPIRES AT
830 AM CDT...
THE DAMAGING THUNDERSTORM WINDS HAVE PUSHED SOUTH INTO WASHINGTON
AND OZAUKEE COUNTIES...THEREFORE THE WARNING FOR SHEBOYGAN COUNTY
WILL BE ALLOWED TO EXPIRE AT 830 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8773 4388 8816 4355 8813 4356 8778
4371 8773
$$
BBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:51 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 30, 3:51 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CDT SUN JUL 30 2006 .DISCUSSION... MAIN THEME WILL BE HOT AND HUMID THROUGH TUESDAY AND POSSIBLY WEDNESDAY AS NEXT SIGNIFICANT FRONT NOT DUE UNTIL THE MIDDLE OF THE WEEK. IN SHORT TERM...SEVERE MCS IN NORTHERN WISCONSIN RIDING ALONG THE EDGE OF SIGNIFICANT 700 MB CAP. HOWEVER...GFS/NAM/RUC ALL HINT ON ISOLATED STORMS EITHER FROM REMNANTS OF MCS CLIPPING MAINLY NORTHEAST PART OF CWA OR FROM ACCAS BOMBS ON TOP OF CAP. THERE WAS A COUPLE OF ATTEMPTS AT THIS EARLIER IN WESTERN PORTION OF CWA AS SOME 50 DBZ ECHOES DID DEVELOP BRIEFLY WITHIN THE PAST COUPLE OF HOURS. SINCE WARMEST 700 MB TEMPS ARE WEST WENT AHEAD AND LEFT OUT PRECIP FAR WEST AND JUST ISOLATED CENTRAL AND EAST TODAY. ALTHOUGH RADAR LOOKS PRETTY SCARY AS STORMS SURGE SOUTH CURRENTLY...DIFFICULT TO SEE HOW MCS CAN TURN TO FAR SOUTH WITHOUT SUFFERING THE FATE OF THE DEATH CAP WITH +14C OR WARMER AT 700 MB. THUS...EXPECT IT TO RIDE THE ISOTHERMS EAST SOUTHEAST AND STAY JUST NORTH OF CWA. WILL BE A CLOSE CALL THOUGH. WITH SOME EXTRA CLOUD COVER AND LAKE BREEZE LIKELY TODAY WITH WEAK GRADIENT...LEFT COASTAL COUNTIES OUT OF HEAT ADVISORY TODAY BUT WENT AHEAD WITH HEAT ADVISORY THROUGH TUESDAY NIGHT OTHERWISE. EVEN LIMITING DEWPOINTS TO 75 TODAY HAVE SEVERAL HOURS AT OR ABOVE 105 ON THE HEAT INDEX CENTRAL AND WESTERN ZONES. GFS MAV MOS YIELDS 100 DEGREE HEAT ON MONDAY. LOOKING AT 850 MB TEMPERATURE FORECASTS...ESPECIALLY FOR GFS...IT IS DIFFICULT TO SEE HOW WE COULD GET MUCH ABOVE THE MIDDLE 90S DURING THE EVENT. HOWEVER...MODERATE WESTERLY BOUNDARY LAYER FLOW COULD RESULT IN DOWNSLOPE IN THE COASTAL AREAS MONDAY SO WENT AHEAD WITH UPPER 90S BOTH MONDAY AND TUESDAY. ALTHOUGH MAY SEE MORE MIXING OF THE DEWPOINTS IN THE AFTERNOONS MONDAY AND TUESDAY IT SHOULD BE HOTTER AND COVER THE 105 HEAT INDEX FOR AT LEAST SEVERAL HOURS. GFS AND 18Z DGEX ONLY TEASES THE NORTHERN CWA FOR THUNDERSTORMS TUESDAY NIGHT SO HAVE HIGHEST POPS FOR WEDNESDAY AND WENT BELOW GUIDANCE ON POPS TUESDAY NIGHT. SIGNIFICANT COOLING ON TAP FOR LATE WEEK AS 850 MB TEMPS FALL NEARLY 15 C TO ABOUT 10 C FOR THURSDAY AND FRIDAY. GUIDANCE KEEPS TEMPERATURES NEAR CLIMO LEVELS BUT 850 MB TEMPERATURES SUPPORT HIGHS IN THE 70S. FOR NOW WILL ROLL WITH GUIDANCE. && .MKX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 7 AM MONDAY TO 7 AM CDT WEDNESDAY FOR WIZ052- WIZ060-WIZ066-WIZ071-WIZ072. HEAT ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR WIZ046- WIZ047-WIZ051-WIZ056-WIZ057-WIZ058-WIZ059-WIZ062-WIZ063-WIZ064- WIZ065-WIZ067-WIZ068-WIZ069-WIZ070. && MVK/11 - SHORT TERM & AVIATION CRAVEN/02 - LONG TERM
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 500 AM CDT SUN JUL 30 2006 WIZ046-047-051-052-056>060-062>072-310900- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 500 AM CDT SUN JUL 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS MORNING. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS TO 70 MPH AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL 9 AM THIS MORNING. SEVERE THUNDERSTORMS ARE MOVING ACROSS NORTHERN WISCONSIN EARLY THIS MORNING. THERE IS A CHANCE THAT SOME OF THESE STRONG THUNDERSTORMS MAY SLIDE INTO SOUTH CENTRAL AND SOUTHEAST WISCONSIN AFTER 6 AM THIS MORNING. HIGH TEMPERATURES TODAY WILL REACH THE 90 TO 96 DEGREE RANGE. THESE HOT TEMPERATURES IN COMBINATION WITH THE EXPECTED HUMIDITY WILL RESULT IN HEAT INDICES REACHING 100 TO 108 DEGREES THIS AFTERNOON...MAINLY WELL AWAY FROM LAKE MICHIGAN. HENCE A HEAT ADVISORY HAS BEEN ISSUED FOR AREAS WELL AWAY FROM LAKE MICHIGAN FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE AREA MONDAY THROUGH TUESDAY NIGHT. DAYTIME TEMPERATURES WILL REACH THE MIDDLE TO UPPER 90S DURING THE DAY...AND REMAIN IN THE MIDDLE TO UPPER 70S AT NIGHT. SOUTHWESTERLY WINDS WILL PREVENT ANY SIGNIFICANT LAKE BREEZE FROM DEVELOPING. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE 100 TO 110 DEGREE RANGE ON MONDAY AND TUESDAY. INCREASING CLOUDS ARE EXPECTED TO COOL TEMPERATURES SLIGHTLY ON WEDNESDAY...HOWEVER SIGNIFICANT COOLING IS NOT EXPECTED UNTIL WEDNESDAY NIGHT AND THURSDAY AFTER A COOL FRONT MOVES THROUGH THE REGION. THERE IS A CHANCE THAT THUNDERSTORMS WILL ACCOMPANY THIS COOL FRONT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. LMZ643>646-665-310900- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 500 AM CDT SUN JUL 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING. THE PRIMARY THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. MBK
In the hours before
Special weather statement, Jul 30, 6:45 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 AM CDT SUN JUL 30 2006 WIZ046-047-051-052-056>060-062>072-301230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 645 AM CDT SUN JUL 30 2006 ...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT... SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE... WASHINGTON...IOWA...DANE...JEFFERSON...WAUKESHA...LAFAYETTE... GREEN...ROCK...WALWORTH...RACINE...AND KENOSHA COUNTIES. AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO SEPARATE LINES OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHERN AND CENTRAL WISCONSIN. ONE LINE EXTENDED FROM WISCONSIN RAPIDS TO NEW LONDON TO NEAR GREEN BAY. ANOTHER LINE EXTENDED FROM NEAR CHIPPEWA FALLS TO MEDFORD. THESE STORMS WERE MOVING SOUTHEAST AROUND 35 MPH. THE FIRST LINE OF STORMS IS EXPECTED TO ENTER MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES BETWEEN 700 AM AND 730 AM CDT. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 60 MPH...DIME SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS THROUGH MID-MORNING AS THEY PROGRESS INTO SOUTHERN WISCONSIN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. BB
Local storm report, Jul 30, 7:13 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 AM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG BERLIN 43.97N 88.95W
07/30/2006 GREEN LAKE WI LAW ENFORCEMENT
TREE BRANCHES DOWN.
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:41 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 71 hr |
| Jul 30, 6:52 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 53 min |
| Jul 30, 7:17 AM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 30, 7:31 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 59 min |
| Jul 30, 7:40 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 29 min |
| Jul 30, 7:52 AM CDT | Severe Thunderstorm Warning | MKX | Washington | 53 min |
| Jul 30, 7:57 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 29 min |
| Jul 30, 8:06 AM CDT | Tornado Warning | MKX | Columbia | 15 min |
| Jul 30, 8:09 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 51 min |
| Jul 30, 8:14 AM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 30, 8:17 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 73 min |
| Jul 30, 8:26 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 64 min |
| Jul 30, 8:33 AM CDT | Special Marine Warning | MKX | 87 min | |
| Jul 30, 9:35 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 40 min |
| Jul 30, 9:55 AM CDT | Special Marine Warning | MKX | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.